# SDR AALA202110089496

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 21,053 hours, 2,767 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON LOWER INBOARD FLANGE OF RIB LOCATED JUST OUTBOARD OF OUTBOARD AILERON AT RIGHT WING STA 988. REPAIRED PER EO 5720D009-003 AND EA 331035.
